On one approach to the solving of an inverse problem of the gravimetry
Doklady Akademii Nauk, Tome 212 (1973) no. 6, pp. 1339-1342
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1973_212_6_a18,
author = {V. N. Strakhov},
title = {On one approach to the solving of an inverse problem of the gravimetry},
journal = {Doklady Akademii Nauk},
pages = {1339--1342},
year = {1973},
volume = {212},
number = {6},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1973_212_6_a18/}
}
V. N. Strakhov. On one approach to the solving of an inverse problem of the gravimetry. Doklady Akademii Nauk, Tome 212 (1973) no. 6, pp. 1339-1342. http://geodesic.mathdoc.fr/item/DAN_1973_212_6_a18/